# SDR GTIA040747

- Difficulty date: August 16, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT FORWARD EMERGENCY EXIT DOOR LIGHT HAS A BROKEN WIRE.  REPAIRED WIRE.  (M)
